# SDR SWIA201541067

- Difficulty date: April 20, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 31,196 hours, 22,640 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN DURING DESCENT.  RAN QRH INCLUDING TURNING OFF RT PACK.  SMOKE AND ODOR IN CABIN DUE TO SINGLE PACK OPERATION DURING DESCENT.  NO ODOR AND SMOKE NOTED AT THIS TIME.  ACFT GOOD TO RETURN TO SERVICE.
